# SDR O2GA2016120682701

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N827UP
- Make and model: Beech B300
- Aircraft serial: FL930
- Aircraft time: 1,928 hours, 1,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 14003H0490
- Condition: Cracked
- Location: Cockpit
- Part time: 1,928 hours, 1,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT FROM KCAK THE LEFT WINDSHIELD CRACKED. DIVERTED BACK TO KCAK. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT WINDSHIELD. AIRCRAFT WAS RETURNED TO SERVICE.
